MAUDE Adverse Event Report: EDWARDS LIFESCIENCES SMART PRESSURE CONTROLLER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES SMART PRESSURE CONTROLLER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number PC1Q
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for return.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.In addition, a device history record cannot be completed without a serial number.No corrective actions will be taken at this time.Report with fda report id: 2015691-2025-10591 was submitted for the vitawave cuff that was used during the case.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that, during use, a vitawave cuff had inaccurate readings while connected to a vita monitor and pc1q cable in a ep pfa case.The vitawave plus cuff was placed on the patient's middle right finger.The non invasive blood pressure cuff (nibp) was reading systolic/diastolic in the 180/110 while the finger cuff was reading lower, particularly the diastolic producing a map that was 30 mmhg lower than the nipb.There were moderate vasoconstriction warnings.The cuff was then placed on the ring finger and restarted.The physical reached 60-70 however the sqi was 1 bar for some time.Towards the end of the case, the finger cuff eventually correlated better to the systolic but the diastolic was still lower with the map off by 10-15mmhg.Finger cuff was not placed on the same arm as the nibp.Nibp cuff was set to do readings every 5 then 3 due to discrepancy.Clinicians treated to the brachial arm cuff.It is unknown whether issue was caused by the finger cuff or pc1q cable.

Brand Name
SMART PRESSURE CONTROLLER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key23891222
Report Number2015691-2025-10597
Device Sequence Number5344476
Product Code DQK
UDI-Device Identifier00690103219395
UDI-Public00690103219395
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K243781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPC1Q
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown